# SDR DALA2022030301356

- Difficulty date: February 27, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 DURING M2 AT SAL AND WHILE INSPECTING PER 5311-2036 (ALI 531153) A CRACK WAS FOUND IN HOLE #C. CORRECTIVE ACTION: COMPLIED WITH 588153-14, REV A. (2137918)
